MAUDE Adverse Event Report: HOLLISTER INCORPORATED PREMIER; 1-PIECE DRAINABLE OSTOMY POUCH, CONVEX, FLEXTEND

HOLLISTER INCORPORATED PREMIER; 1-PIECE DRAINABLE OSTOMY POUCH, CONVEX, FLEXTEND
Model Number 8512
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 09/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The pouch was not saved; therefore, a device evaluation could not take place.A complaint history trend analysis was conducted for similar complaints and no adverse trends observed.A device history records (dhr) review was conducted, and the records were found to be complete and accurate.Based on the information provided, a root cause of lock 'n roll closure opening on its own could not be determined.No causation could be established between the fecal effluent leakage and the reported uti.Hollister will continue to monitor this reported issue.
 
Event or Problem Description
It was reported that the lock 'n roll closer at the bottom of the hollister ostomy pouch opened in use and the ileostomy fecal material leaked out.It was further reported that the leakage got on the end user's lower abdomen and upper leg area.It was reported that the end user then developed a uti and the end user concluded that it must have been from the fecal matter that leaked, contaminating his penis area.It was reported that the end user went to the er where the uti diagnosis was made, they did not indicate what caused or contributed to the uti, and they prescribed a 10-day course of antibiotics to treat the uti.Additionally, it was reported that now, 4 days later, he is feeling better and hollister is providing him samples of an ostomy pouch with a different type of closure to try.

Brand Name
PREMIER
Common Device Name
1-PIECE DRAINABLE OSTOMY POUCH, CONVEX, FLEXTEND
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. IL 60048
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville., IL 60048
8479321271
MDR Report Key20335559
Report Number1119193-2024-00017
Device Sequence Number20833981
Product Code EXB
UDI-Device Identifier00610075085125
UDI-Public(01)00610075085125(17)270101(30)5(10)2A242
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number8512
Device Catalogue Number8512
Device Lot Number2A242
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Initial Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale